I am in the military, and keep getting the run around with stuff from the doctors. I have been getting chest pain, not horrid, but enough to where I am clinching my fist near the middle of my chest (crushing and such), I have also been getting headaches every day for the last year, my hands have been either going weak or getting numb, off and on, and I have been short of breath. Left side neck pain on occasion, like a throbbing sharp pain, dizziness, fatigued to where I can sleep all day, and faint like spells, but not totally passing out...I am a gym rat, and it is getting to the point where I can only engage in cardio (tredmill running) for only 10-12 minutes now, and I use to be able to run three miles. I am 29 yr old female, on two blood pressure pills, (maxed out on both dosages), with a history of migrianes, but since they put me on the cardia (calicum channel blocker) to keep my heart beating normal or whatever, (bc of PVC's), I havent really had any bad headaches. I look extremely physically fit, and I work out every day lifting weights, but my cardio time keeps going down, I just cant breathe after ten minutes and I feel like I have to pass out. I also get winded going up stairs, talking on the phone...etc. I was born premature, and I recall my mom saying at the time I had a murmer, (how ever I spell it) but I havent been told I have had one that I can recall...the docs tested me for MS! Which freaked me out, obviously I do not have that, and are finally sending me to a cardiologist. My average heart rate at work is from 110-120 bpm, and after ten minutes of working out its 175 bpm, but I look like a professional athlete, I think that is why the docs have shrugged me off for so long and think I am a hypo or something. Just curious if anyone else has had these issues, and may be able to give me a heads up on what it might be causing me to basically fall apart physically.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?